×

zbMATH — the first resource for mathematics

Elementary divisors and modules. (English) Zbl 0036.01903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Adrian Albert, Symmetric and alternate matrices in an arbitrary field. I, Trans. Amer. Math. Soc. 43 (1938), no. 3, 386 – 436. · Zbl 0018.34202
[2] Richard F. Arens and Irving Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. 63 (1948), 457 – 481. · Zbl 0032.00702
[3] Reinhold Baer, Inverses and zero-divisors, Bull. Amer. Math. Soc. 48 (1942), 630 – 638. · Zbl 0060.07103
[4] N. Bourbaki, Éléments de mathématique, VI, Algèbre linéaire, Actualités Scientifiques et Industrielles, no. 1032, Paris, 1947. · Zbl 0030.29002
[5] Joel Brenner, The decomposition theorem for abelian groups, Bull. Amer. Math. Soc. 47 (1941), 116 – 117. · Zbl 0025.10101
[6] Jean Dieudonné, Sur le nombre de dimensions d’un module, C. R. Acad. Sci. Paris 215 (1942), 563 – 565 (French). · Zbl 0028.20101
[7] C. J. Everett, Vector spaces over rings, Bull. Amer. Math. Soc. 48 (1942), 312 – 316. · Zbl 0061.01107
[8] Hans Fitting, Über den Zusammenhang zwischen dem Begriff der Gleichartigkeit zweier Ideale und dem Äquivalenzbegriff der Elementarteilertheorie, Math. Ann. 112 (1936), no. 1, 572 – 582 (German). · Zbl 0014.14803 · doi:10.1007/BF01565430 · doi.org
[9] -, Die Determinantenideale eines Moduls, Jber. Deutschen Math. Verein. vol. 46 (1936) pp. 195-228. · Zbl 0016.05003
[10] A. Fraenkel, Über die Teiler der Null und die Zerlegung von Ringen, Journal für Mathematik vol. 145 (1915) pp. 139-176. · JFM 45.0324.02
[11] Oscar Goldman, A characterization of semi-simple rings with the descending chain condition, Bull. Amer. Math. Soc. 52 (1946), 1021 – 1027. · Zbl 0060.07604
[12] Olaf Helmer, The elementary divisor theorem for certain rings without chain condition, Bull. Amer. Math. Soc. 49 (1943), 225 – 236. · Zbl 0060.07606
[13] Nathan Jacobson, The Theory of Rings, American Mathematical Society Mathematical Surveys, vol. II, American Mathematical Society, New York, 1943. · Zbl 0060.07302
[14] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. 67 (1945), 300 – 320. · Zbl 0060.07305 · doi:10.2307/2371731 · doi.org
[15] R. E. Johnson, On structures of infinite modules, Trans. Amer. Math. Soc. 53 (1943), 469 – 489. · Zbl 0060.06903
[16] Irving Kaplansky, Maximal fields with valuations, Duke Math. J. 9 (1942), 303 – 321. · Zbl 0063.03135
[17] Gottfried Köthe, Verallgemeinerte Abelsche Gruppen mit hyperkomplexem Operatorenring, Math. Z. 39 (1935), no. 1, 31 – 44 (German). · Zbl 0010.01102 · doi:10.1007/BF01201343 · doi.org
[18] G. Köthe and O. Toeplitz, Theorie der halbfiniten unendlichen Matrizen, Journal für Mathematik vol. 165 (1931) pp. 116-127. · JFM 57.0453.03
[19] W. Krull, Die verschiedenen Arten der Hauptidealringe, Sitzungsberichte der Heidelberg Akademie (1924) no. 6. · JFM 50.0071.03
[20] -, Allgemeine Bewertungstheorie, Journal für Mathematik vol. 167 (1932) pp. 160-196. · JFM 58.0148.02
[21] Wolfgang Krull, Beiträge zur Arithmetik kommutativer Integritätsbereiche, Math. Z. 41 (1936), no. 1, 545 – 577 (German). · JFM 62.1105.01 · doi:10.1007/BF01180441 · doi.org
[22] Wolfgang Krull, Linearformenmoduln und lineare Gleichungssysteme in unendlich vielen Variabeln über einem diskret bewerteten, perfekten Körper, Monatsh. Math. Phys. 43 (1936), no. 1, 463 – 476 (German). · Zbl 0013.34302 · doi:10.1007/BF01707627 · doi.org
[23] C. C. MacDuffee, The theory of matrices, Ergebnisse der Mathematik, vol. 2, Berlin, 1933. · Zbl 0007.19507
[24] J. v. Neumann, Continuous geometry, vol. 2, Princeton, 1937.
[25] O. F. G. Schilling, Noncommutative valuations, Bull. Amer. Math. Soc. 51 (1945), 297 – 304. · Zbl 0061.05601
[26] Werner Schmeidler, Bemerkungen zur Theorie der abzählbaren Abeischen Gruppen, Math. Z. 6 (1920), no. 3-4, 274 – 280 (German). · JFM 47.0097.02 · doi:10.1007/BF01199961 · doi.org
[27] Ernst Snapper, Polynomial matrices in several variables, Amer. J. Math. 69 (1947), 622 – 652. · Zbl 0036.29001 · doi:10.2307/2371890 · doi.org
[28] E. Steinitz, Rechteckige Systeme und Moduln in algebraischen Zahlkörpern, Math. Ann. vol. 71 (1912) pp. 328-354. · JFM 42.0230.02
[29] B. M. Stewart, A note on least common left multiples, Bull. Amer. Math. Soc. 55 (1949), 587 – 591. · Zbl 0041.15206
[30] Helmut Ulm, Zur Theorie der abzählbar-unendlichen Abelschen Gruppen, Math. Ann. 107 (1933), no. 1, 774 – 803 (German). · Zbl 0006.15003 · doi:10.1007/BF01448919 · doi.org
[31] -, Zur theorie der nicht-abzählbaren primären Abelschen Gruppen, Math. Zeit. vol. 40 (1935) pp. 205-207. · Zbl 0011.39307
[32] B. L. van der Waerden, Moderne Algebra, 1st ed., vol. 2, Berlin, 1931, §106. · Zbl 0002.00804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.